# SDR RRXA97209

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 899827
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

SHUTDOWN NR 2 ENGINE AT 0947 DUE TO FIRE WARNING.  DISCHARGED BOTH FIRE BOTTLES.  CKED AND INSPECTED NR 2 ENGINE WARNING SYSTEM.  FOUND BROKEN WIRE ON FIRE BELL CUTOUT RELAY.  REPAIRED WIRE.  ALL FIRE WARNING SYSTEMS 1, 2, 3, 4  CK GOOD.  REMOVED AND REPLACED NR 1 AND 2 FIRE EXT BOTTLES AND SQUIBS, ALL IAW MM 26-1-1.
